MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES STRIDE FEMORAL INS/REM IMPACTOR HEAD; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

BLUE BELT TECHNOLOGIES STRIDE FEMORAL INS/REM IMPACTOR HEAD; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number PFSR100931
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during a navio assisted ukr surgery, the stride femoral ins/rem impactor head was being used inside the patient when a piece of the plastic cracked.The procedure was completed, without delay, using the same device.After the surgery, the stride femoral ins/rem impactor head was fully broken.
 
Additional Manufacturer Narrative
D10 concomitant medical products and therapy dates.The stride femoral ins/rem impactor head, part number pfsr100931, used for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.Care and caution should be exercised during the surgical site setup, surgery and tear down to protect the device from an unforeseen force, such as falling onto a hard surface or damage.Refer to the navio surgical system user¿s manual for proper handling.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with wear and tear as a result of repeated use.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.E1: initial reporter name and address.

Brand Name
STRIDE FEMORAL INS/REM IMPACTOR HEAD
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13060371
Report Number3010266064-2021-00893
Device Sequence Number1608599
Product Code HSX
UDI-Device Identifier00885556627334
UDI-Public885556627334
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPFSR100931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NAVIO SURGICAL SYSTEM US.
Patient SexUnknown